MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to determine if any product condition could have contributed to customer's skin irritation.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported that the pod pal adhesive caused the patient's skin to be itchy, irritated, red and uncomfortable.The patient consulted the doctor and was prescribed an ointment aflumycin for treatment.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key19792033
Report Number3004464228-2024-27582
Device Sequence Number4197519
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown